# SDR WTAA960204

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 796
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Broken Wires
- Location: Nlg
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SNA - NOSE GEAR INTRANSIENT LIGHT FAILED TO ILLUMINATE DURING GEAR EXTENSION.  MAINTENANCE REPAIRED BROKEN WIRES TO NOSE LANDING GEAR DOWNLOCK MICROSWITCH.  SYSTEMS OPERATIONAL CHECK AND GEAR SWING CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
